# SDR AALA20180121001

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR WEB BETWEEN BS 986 TO 1016,  RBL 32 TO RBL 46.  REPLACED THE WEB IAW 51-00-05-1 AND DRAWING 147A5700.
